# SDR AALA201705089011

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 42,688 hours, 28,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Plate
- Part number: A5211081800000
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  PHX MX FOUND ALL 4 PAX DOOR SUPPORT ARMS WITH THEIR LOCK PLATES INSTALLED IN THE WRONG ORIENTATION, LOCKING CAPABILITY IS STILL MAINTAINED. REPAIRED LOCK PLATES TO CORRECT POSITION.
